Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 71, Number 240

All articles in this issue are freely accessible.

Effects of uncertainties in the domain on the solution of Neumann boundary value problems in two spatial dimensions
Ivo Babuska and Jan Chleboun.
Math. Comp. 71 (2002), 1339-1370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933035
Error indicators for the mortar finite element discretization of the Laplace equation
Christine Bernardi and Frédéric Hecht.
Math. Comp. 71 (2002), 1371-1403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933036
Positivity preserving finite element approximation
Ricardo H. Nochetto and Lars B. Wahlbin.
Math. Comp. 71 (2002), 1405-1419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933037
Derivative superconvergent points in finite element solutions of harmonic functions— A theoretical justification
Zhimin Zhang.
Math. Comp. 71 (2002), 1421-1430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933038
Analysis of a variable time-step discretization of the three-dimensional Frémond model for shape memory alloys
Ulisse Stefanelli.
Math. Comp. 71 (2002), 1431-1453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933039
Conjugate gradient method for dual-dual mixed formulations
Gabriel N. Gatica and Norbert Heuer.
Math. Comp. 71 (2002), 1455-1472
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933040
Convergence of the shifted $QR$ algorithm for unitary Hessenberg matrices
Tai-Lin Wang and William B. Gragg.
Math. Comp. 71 (2002), 1473-1496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933041
Combined Hermite spectral-finite difference method for the Fokker-Planck equation
Johnson C. M. Fok, Benyu Guo and Tao Tang.
Math. Comp. 71 (2002), 1497-1528
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933042
Avoiding the order reduction of Runge-Kutta methods for linear initial boundary value problems
M. P. Calvo and C. Palencia.
Math. Comp. 71 (2002), 1529-1543
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933043
Long-term stability of variable stepsize approximations of semigroups
Nikolai Bakaev and Alexander Ostermann.
Math. Comp. 71 (2002), 1545-1567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933044
New convergence results on the generalized Richardson extrapolation process GREP$^{(1)}$ for logarithmic sequences
Avram Sidi.
Math. Comp. 71 (2002), 1569-1596
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933045
Some numerical computations concerning spinor zeta functions in genus $\boldsymbol{2}$ at the central point
Winfried Kohnen and Michael Kuß.
Math. Comp. 71 (2002), 1597-1607
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933046
On the step-by-step construction of quasi–Monte Carlo integration rules that achieve strong tractability error bounds in weighted Sobolev spaces
I. H. Sloan, F. Y. Kuo and S. Joe.
Math. Comp. 71 (2002), 1609-1640
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933047
The error bounds and tractability of quasi-Monte Carlo algorithms in infinite dimension
Fred J. Hickernell and Xiaoqun Wang.
Math. Comp. 71 (2002), 1641-1661
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933048
Hensel lifting and bivariate polynomial factorisation over finite fields
Shuhong Gao and Alan G. B. Lauder.
Math. Comp. 71 (2002), 1663-1676
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933049
Polynomial factorization over $\mathbb F_{2}$
Joachim von zur Gathen and Jürgen Gerhard.
Math. Comp. 71 (2002), 1677-1698
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933050
A one-parameter quadratic-base version of the Baillie-PSW probable prime test
Zhenxiang Zhang.
Math. Comp. 71 (2002), 1699-1734
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933051
Computation of class numbers of quadratic number fields
Stéphane Louboutin.
Math. Comp. 71 (2002), 1735-1743
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933052
Bounds for the smallest norm in an ideal class
Ana-Cecilia de la Maza.
Math. Comp. 71 (2002), 1745-1758
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933053
Symbolic Hamburger-Noether expressions of plane curves and applications to AG codes
A. Campillo and J. I. Farrán.
Math. Comp. 71 (2002), 1759-1780
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933054
Numerical calculation of the density of prime numbers with a given least primitive root
A. Paszkiewicz and A. Schinzel.
Math. Comp. 71 (2002), 1781-1797
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933055
Corrigendum to “Period of the power generator and small values of Carmichael’s function”
John B. Friedlander, Carl Pomerance and Igor E. Shparlinski.
Math. Comp. 71 (2002), 1803-1806
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1933056

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Asymptotics and Mellin-Barnes integrals, by R. B. Pari and D. Kaminski.
Reviewer: Nico M. Temme
Math. Comp. 71 (2002), 1799-1799
Review information
Full-text PDF Free Access